Dupe for Motrin IB, Ibuprofen 200mg Tablets For Fever, Muscle Aches, Headache & Backache, 225 Ct
Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Backache, 225 CtAvailable on walmart.com >
Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, Brown 200 CountAvailable on amazon.com >
Why buy the alternative?
Save $6 (39%) on amazon.com
Shoppers say the alternative is like Motrin
5 matching ingredients
colloidal silicon dioxide, corn starch, hypromellose, polyethylene glycol, stearic acid
Reviews by Users
These reviews from all over the web show how similar Amazon Basic Care is.
Not sure why flavor is a review for this. It is Motrin you should swallow it, chewing it would taste terrible. Again, it is Motrin, it works great and pills are fairly small for swallowing ease.
Works just as well as Motrin but at a much better price.
great product. great price
great product. great price. works just as good as advil or motrin and saves you the headache of spending more.
the same pain relieliever as the branded ones, e g. Advil, Motrin,store brand
I don't dislike anything about this product. I did the math, and a bottle of twenty four store tablets costs between three and five dollars,and a bottle of the generic ibuprofen I bought here through Amazon cost less than five dollars for five hundred capsules.
Great product. I can not tell the difference between this and Motrin. I have constant pain and this works great. It is also a pretty big bottle and last for a long time.
We'll always suggest the lowest price that's in stock.
Never Miss A Dupe With Our Free Chrome Extension.
As you shop online, we'll let you know the best alternative to save you money.
Note: ShopDiffy is an affiliate partner with Amazon and several other vendors and influencers. When you click a link and make a purchase, ShopDiffy or our influencer partners may receive a small payment, which helps us find great alternatives and keeps the site running. Each alternative is authentically selected and we’ll never sacrifice the quality of our alternative. This document may refer to brand names that are trademarks or registered trademarks of manufacturers that do not sponsor or have any affiliation with the manufacturer of this alternative product to which they are being compared.
You may also be interested in...
Sudafed PE Sinus Congestion Maximum Strength... alternative
Save $7.39 (53%)
Prilosec OTC, Omeprazole Delayed Release,... alternative
Save $2.89 (15%)
Robitussin Maximum Strength Cough And Chest... alternative
Save $7.50 (60%)
Tylenol Extra Strength Acetaminophen Rapid... alternative
Save $4.16 (36%)
Tylenol Extra Strength Caplets With 500 Mg... alternative
Save $-1.26 (-12%)
Did you know you can search a variety of categories and brands?